# SDR 29GA2017121900001

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,805 hours, 38,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MS23805
- Part serial: NSN
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT UNABLE TO OPERATE EMERGENCY LIGHTS. COCKPIT EMERGENCY LIGHT SWITCH OPERATES PROPERLY.  R & R THE L8 CIRCUIT BREAKER IAW AMM 39-10-42-02 AND AFT EMERGENCY PWR SUPPLY IAW AMM 33-50-10-04-01 OPS CHECK GOOD IAW SAAB AMM 33-50-00.
